# SDR ALGA2012061307

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N9YONE
- Make and model: Bell 412EP
- Aircraft serial: 36421
- Aircraft time: 5,922 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D212664101
- Part serial: RECV4882
- Condition: Corroded
- Location: Zone 700
- Part time: 1,524 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE, CORROSION BEYOND LIMITS.
